# SDR DHL2003805534

- Difficulty date: August 4, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR JAMB AFT LWR CORNER CRACKED 0.600 BETWEEN STA 185.000 AND STA 190.000, L-20R TO L-21R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 14 SHEET 2 PG 85-86.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.  TRIMMED OUT DAMAGED AREA IAW SRM 53-2-0 FIG 14 SHEET 2 PG 85-86.  FABRICATED FILLER AND DOUBLER AND TRIPLER IAW SRM 53-2-0 FIG 14 SHEET 2 PG 85-86.  CLEANED, TREATED AND PRIMED AREA AND FILLER AND DOUBLER AND TRIPLER IAW SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER AND TRIPLER IAW SRM 53-2-0 FIG 14 SHEET 2 PG 85-86, SRM 51-1-21 PG 1 SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
